File(s) under permanent embargo

Reason: This item is currently closed access.

Trapped modes in an axisymmetric water-wave problem

journal contribution
posted on 27.02.2013, 09:15 by Philip McIver, Maureen McIver
Trapped-mode solutions, that is, examples of non-uniqueness, are given for a class of axisymmetric problems in the linearized theory of the interaction of water waves with structures. The solutions are constructed by placing an axisymmetric ring source in the free surface with the radius of the ring chosen to eliminate radial circular waves. The ring-source potential then corresponds to a localized standing wave. Suitable structural surfaces are obtained by looking for stream surfaces of the flow.

History

School

  • Science

Department

  • Mathematical Sciences

Citation

MCIVER, P. and MCIVER, M., 1997. Trapped modes in an axisymmetric water-wave problem. Quarterly Journal of Mechanics and Applied Mathematics, 50 (2), pp.165-178.

Publisher

© Oxford University Press

Version

NA (Not Applicable or Unknown)

Publication date

1997

Notes

This article is closed access.

ISSN

0033-5614

Language

en

Exports

Loughborough Publications

Keywords

Exports